# SDR TWAA0000307

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND GOUGE IN FWD ENTRY DOOR OUTER SKIN AT GUST LOCK CUTOUT, .5 IN BY .25 IN.  BLENDED DAMAGED AREA AND INSTALLED REPAIR DOUBLER TO OUTER SKIN PER SRM 52-05, FIG 20.
